# SDR ASAA0893703

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 20,868 hours, 8,160 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RSS 261 LEFT JUST AFT OF NR 1 PYLON AFT BRACKET CRACKED AT FIXED UPPER TRAILING EDGE.  REMOVED CRACKED BRACKET AND REPLACED WITH SERVICEABLE PER SRM 51 40 02 ITEM 9.
